# SDR 0379

- Difficulty date: February 26, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N892SB
- Make and model: Amd 20F5
- Aircraft serial: 379
- Aircraft time: 8,383 hours, 5,567 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: A123733M2B
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DOOR LIGHT FOR TRANSIT WILL NOT EXTINGUISH IN GEAR UP OR DOWN SELECTION AND IS INTERMITTENT.  NOSE GEAR UPLOCK AND NOSE GEAR DOOR ACTUATOR SWITCH STOPS WERE ADJUSTED.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
